# SDR DXTA200500521

- Difficulty date: January 7, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 5,364 hours, 3,330 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0277
- Condition: Vibration
- Location: Mlg
- Part time: 476 hours, 279 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXPERIENCED EXTREME VIBRATION APPROX 60-80 KTS ON TAKEOFF ROLL.  ABORTED TAKEOFF.  VIBRATION WAS EXTREME ENOUGH TO DISENGAGE YAW DAMPER AND KNOCK PFD'S OFF LINE.  TAKEOFF WAS IN ASPEN, NO SNOW, BUT EXTREME COLD.  REMOVED AND REPLACED BOTH LEFT AND RIGHT NOSE WHEEL ASSEMBLIES IAW CESSNA 750 MM CHAPTER 32-41-01.
